# SDR AWXA200200870

- Difficulty date: September 7, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 5,903 hours, 2,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3195
- Condition: Discharged
- Location: Cabin
- Part time: 5,891 hours, 2,308 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE FORWARD CABIN EMERGENCY LIGHTS WOULD NOT COMES ON.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (11WL) AND BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
